Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 85, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Apr 20, 2011, 12:46 AM CDT for 10 counties in Tennessee. It was in force for 44 min. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 20, 2011, 12:46 AM CDT (05:46 UTC)
- Expired
- Apr 20, 2011, 1:30 AM CDT
- In force
- 44 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Cheatham County, TN, Davidson County, TN, Dickson County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Montgomery County, TN, Robertson County, TN, Sumner County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 37 km from the middle of the area, began a volume at 05:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 20, 12:50 AM CDT | TSTM WND DMG | Dickson, TN | TREES DOWN IN DICKSON. |
| Apr 20, 12:55 AM CDT | TSTM WND GST 0 | Clarksville, TN | 55 MPH WIND GUST MEASURED IN CLARKSVILLE. |
| Apr 20, 12:55 AM CDT | TSTM WND GST 55 | Clarksville, TN | 55 MPH WIND GUST MEASURED IN CLARKSVILLE. |
| Apr 20, 12:58 AM CDT | TSTM WND DMG | 5 Se Clarksville, TN | LARGE TREE BLOCKING HWY 41A BETWEEN BAGWELL AND DURHAM ROADS. |
| Apr 20, 1:00 AM CDT | TSTM WND DMG | 6 Sw Dickson, TN | LARGE TREES DOWN BLOCKING HWY 48. |
| Apr 20, 1:20 AM CDT | TSTM WND DMG | Greenbrier, TN | TREE BLOWN DOWN ON A HOUSE IN GREENBRIER. |
| Apr 20, 1:25 AM CDT | TSTM WND DMG | Nashville, TN | IN DOWNTOWN NASHVILLE AT ELM ST AND 4TH...STRUCTURAL WIND DAMAGE TO A BUILDING...SOME BRICKS AND PIECES OF THE ROOF WERE BLOWN OFF. |
| Apr 20, 1:30 AM CDT | TSTM WND DMG | Cross Plains, TN | TREES DOWN AT CROSS PLAINS. |
| Apr 20, 1:30 AM CDT | TSTM WND DMG | Nashville, TN | EMA REPORTS A DOZEN..OR SO...TREES DOWN ACROSS DAVIDSON COUNTY. |
| Apr 20, 1:30 AM CDT | TSTM WND DMG | Orlinda, TN | STRAIGHT LINE WINDS BLEW DOWN SEVERAL TREES FROM ORLINDA TO CROSS PLAINS. A LARGE METAL SIGN WAS BLOWN DOWN NEAR HIGHWAY 52 AND I 65. ESTIMATED WIND SPEEDS WERE 60 TO 70 MPH. |
| Apr 20, 1:31 AM CDT | TSTM WND GST 62 | Cross Plains, TN | 62 MPH WIND GUST MEASURED AT CROSS PLAINS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 10:14 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 5.8 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1997 J/kg
- Mixed-layer CIN
- -93 J/kg
- Mixed-layer LCL
- 1626 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 239 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 7.7
The text
As transmitted, in the capitals the NWS used until 2016.
794
WUUS54 KOHX 200546
SVROHX
TNC021-037-043-081-083-085-125-147-165-189-200630-
/O.NEW.KOHX.SV.W.0085.110420T0546Z-110420T0630Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
1246 AM CDT WED APR 20 2011
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL HICKMAN COUNTY IN MIDDLE TENNESSEE...
DICKSON COUNTY IN MIDDLE TENNESSEE...
EASTERN HOUSTON COUNTY IN MIDDLE TENNESSEE...
NORTHERN DAVIDSON COUNTY IN MIDDLE TENNESSEE...
CHEATHAM COUNTY IN MIDDLE TENNESSEE...
MONTGOMERY COUNTY IN MIDDLE TENNESSEE...
ROBERTSON COUNTY IN MIDDLE TENNESSEE...
WESTERN SUMNER COUNTY IN MIDDLE TENNESSEE...
EAST CENTRAL HUMPHREYS COUNTY IN MIDDLE TENNESSEE...
EXTREME NORTHWESTERN WILSON COUNTY IN MIDDLE TENNESSEE...
* UNTIL 130 AM CDT
* AT 1244 AM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE SEVERE STORMS
EXTENDED FROM FORT CAMPBELL NORTH TO SLAYDEN TO MCEWEN...AND WERE
MOVING EAST AT 60 MPH.
* LOCATIONS IMPACTED INCLUDE...
CLARKSVILLE...
WHITE BLUFF...
GUTHRIE...
PEGRAM...
SPRINGFIELD...
LP FIELD...
LAKEWOOD...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. DO NOT
STAY OUTDOORS IF YOU ARE IN THE PATH OF SEVERE THUNDERSTORMS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM WEDNESDAY MORNING FOR
CENTRAL TENNESSEE.
&&
LAT...LON 3654 8649 3616 8655 3605 8709 3605 8718
3603 8718 3594 8761 3632 8755 3665 8763
3666 8659 3665 8656 3666 8651
TIME...MOT...LOC 0546Z 255DEG 54KT 3664 8751 3634 8744
3605 8749
$$
JLM1 follow-up statement
608
WWUS54 KOHX 200615
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
115 AM CDT WED APR 20 2011
TNC043-081-083-085-125-200624-
/O.CAN.KOHX.SV.W.0085.000000T0000Z-110420T0630Z/
HICKMAN TN-DICKSON TN-HOUSTON TN-MONTGOMERY TN-HUMPHREYS TN-
115 AM CDT WED APR 20 2011
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL
HUMPHREYS...WESTERN MONTGOMERY...EASTERN HOUSTON...DICKSON AND NORTH
CENTRAL HICKMAN COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
LAT...LON 3649 8650 3634 8652 3616 8656 3605 8708
3636 8703 3666 8709 3666 8659 3665 8656
3665 8654
TIME...MOT...LOC 0614Z 255DEG 54KT 3669 8697 3639 8691
3610 8696
$$
TNC021-037-147-165-189-200630-
/O.CON.KOHX.SV.W.0085.000000T0000Z-110420T0630Z/
DAVIDSON TN-CHEATHAM TN-ROBERTSON TN-SUMNER TN-WILSON TN-
115 AM CDT WED APR 20 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EXTREME
NORTHWESTERN WILSON...WESTERN SUMNER...ROBERTSON...EASTERN CHEATHAM
AND NORTHERN DAVIDSON COUNTIES UNTIL 130 AM CDT...
AT 111 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 8 MILES EAST OF GUTHRIE TO 9
MILES NORTHEAST OF ASHLAND CITY TO PEGRAM...MOVING EAST AT 60 MPH.
LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...NASHVILLE...LP FIELD...GREENBRIER...RIDGETOP...
MILLERSVILLE...GOODLETTSVILLE...WHITE HOUSE...CROSS PLAINS...
LAKEWOOD...HENDERSONVILLE...GREEN HILL...BERRY HILL...ORLINDA AND
MITCHELLVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. IF A TORNADO IS SPOTTED
ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 3649 8650 3634 8652 3616 8656 3605 8708
3636 8703 3666 8709 3666 8659 3665 8656
3665 8654
TIME...MOT...LOC 0614Z 255DEG 54KT 3669 8697 3639 8691
3610 8696
$$
JLMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 10:57 PM CDT, 1 hour 49 minutes earlier.
Area forecast discussion, Apr 19, 10:57 PM CDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1057 PM CDT TUE APR 19 2011 .MESOSCALE UPDATE... PRESTORM UPDATE SHOWS HIGH 0-3 KM SRH W/POCKETS OF CAPE AROUND 2500 J/KG IN W MID TN. ACTIVITY APPROACHING MS RVR IN AR INTENSIFYING WITH IR TOPS TO -80 C. LINE OF STORMS WILL HOLD TOGETHER INTO W MID TN NEXT 2-4 HRS W/PROBABLE BOWS IN THE LINE AND BRIEF SPINUPS POSSIBE. OTW LOOKS TO BE DAMAGING WINDS. && .PREV DISCUSSION... /ISSUED 738 PM CDT TUE APR 19 2011/ UPDATE... BNA/DOD FT CAMPBELL RAOB SHOW CAPPED H8/7 LAYER. LITTLE IF ANY ACTIVITY EXPECTED AHEAD OF THE LINE. LINE OF STRONG TO SEVERE STORMS EXPECT TO MAINTAIN INTENSITY OR STRENGTHEN THIS EVENING. LINE WL SHIFT EAST OF THE MS RVR INTO THE NORTHWEST COUNTIES OF MID TN AS SOON AS 11 PM. PREV DISCUSSION... /ISSUED 252 PM CDT TUE APR 19 2011/ DISCUSSION...MAIN CONCERNS THIS FORECAST PERIOD INCLUDE SEVERE WX POTENTIAL LATE TONIGHT AND WEDNESDAY...AND LONG TERM TEMPERATURES AND RAIN PROBABILITIES. IT WAS A WARM AND BREEZY AFTERNOON WITH SUNNY TO PARTLY CLOUDY SKIES. GUSTY SOUTH SOUTHWEST WINDS OVER 30 MPH AT TIMES HAD HELPED WARM TEMPS INTO THE 80S. DEW POINTS HAD CLIMBED INTO THE LOWER 60S. THE LATEST SURFACE MAP SHOWED A LOW PRESSURE SYSTEM OVER MO. A STATIONARY FRONT EXTENDED EASTWARD ACROSS THE OH VALLEY...AND A COLD FRONT EXTENDED FROM THE LOW BACK ACROSS OK/TX. NUMEROUS SHOWERS AND STORMS HAD OCCURRED ACROSS THE OH VALLEY TODAY...AND THUNDERSTORMS WERE BEGINNING TO DEVELOP OVER MO. MID TN WAS RAIN FREE AND WILL BE INTO THE EVENING AS THE ATMOSPHERE REMAINS CAPPED. THE WIND ADVISORY WILL REMAIN IN EFFECT UNTIL 7 PM...WITH WIND GUSTS EXPECTED TO DIMINISH SLIGHTLY AROUND SUNSET. OVERNIGHT...THE LOW PRESSURE WILL LIFT QUICKLY TO THE GREAT LAKES REGION AS THE TRAILING COLD FRONT SWEEPS INTO THE MID STATE. SHOWERS AND THUNDERSTORMS WILL STRENGTHEN OVER THE MID MS VALLEY AHEAD OF THE FRONT THIS EVENING...THEN THE ACTIVITY WILL MOVE INTO MID TN LATE. STRONG THERMODYNAMICS AND ADEQUATE WIND FIELDS MAY PROMOTE A FEW CELLS AHEAD OF THE MAIN LINE WITH AN ISOLATED TORNADO THREAT. HOWEVER..THE MAIN SEVERE MODE IS EXPECTED TO BE A QLCS JUST AHEAD OF THE COLD FRONT WITH POCKETS OF DAMAGING WINDS. OUR NORTHWEST COUNTIES ARE IN A MODERATE RISK FOR SEVERE WX...WITH THE RISK TAPERING DOWN AS THE STORMS CROSS THE MID STATE. THE TORNADO THREAT WILL ALSO DIMINISH THROUGH THE NIGHT AS THE LOW PRESSURE AND STRONGEST WINDS LIFT WELL TO THE NORTH. STORMS ARE EXPECTED TO BEGIN IN OUR FAR NORTHWEST AREA AROUND 11 PM...BNA NEAR 1 AM...AND PLATEAU ABOUT 4 AM. RAINFALL AMOUNTS FROM 1 TO 1.5 INCH WILL BE COMMON. IT APPEARS THE BAND WILL BE NARROW AND FAST MOVING ENOUGH THAT ANY FLOOD THREAT WILL BE VERY LOCALIZED. ON WEDNESDAY...THE FRONT WILL TAKE ON A MORE WEST TO EAST ORIENTATION AS IT SETTLES SOUTHWARD ACROSS THE MID STATE. A FEW STRONG TO SEVERE THUNDERSTORMS MAY FLARE UP OVER OUR FAR SOUTH AND SOUTHEAST COUNTIES AS THE FRONT SLOWLY DRAGS THROUGH THERE IN THE AFTERNOON. SEVERE HAZARDS WITH THE STORMS WILL BE LOCALIZED DOWNBURST WINDS AND HAIL. ALSO...WITH MUCH WEAKER WIND FIELDS...THESE STORMS WILL MOVE MORE SLOWLY...AND COULD DUMP LOCALLY HEAVY RAINFALL AMOUNTS. PER DISCUSSION WITH MEG...SOME SOUTH TN COUNTIES MAY NEED FLASH FLOOD WATCHES ON WEDNESDAY IF THE FRONT BECOMES VERY SLOW. THE FRONT WILL SETTLE SOUTH OF TN WEDNESDAY NIGHT...BUT RETURN NORTH THURSDAY INTO EARLY FRIDAY. SCATTERED THUNDERSTORMS WILL DEVELOP AGAIN THURSDAY INTO FRIDAY...AND CONDITIONS WILL BE UNSTABLE ENOUGH THAT A FEW COULD BE BRIEFLY STRONG TO SEVERE. THE OUTLOOK FOR THE WEEKEND INTO EARLY NEXT WEEK PUTS MID TN IN A VERY WARM PATTERN. A STALLED FRONT WILL BE LOCATED TO OUR NORTH AND NORTHWEST. WAVES ALONG THIS FRONT MAY BRING SOME STRONG THUNDERSTORMS WITH DOWNPOURS AT TIMES...BUT MUCH OF THE PERIOD SHOULD BE RAIN FREE. TEMPERATURES WILL CLIMB WELL INTO THE 80S. MODELS...ESPECIALLY THE ECMWF...SHOW A SUMMER LIKE STRONG MID LEVEL RIDGE...SO WE WILL FORECAST TEMPS MUCH WARMER THAN MOS GUIDANCE FOR THE EXTENDED PERIOD. IF THE FRONT SAGS A LITTLE FARTHER SOUTH THAN INDICATED...IT COULD SPOIL OUR FORECAST...BUT MODES SEEM TO BE IN PRETTY GOOD AGREEMENT WITH THE RIDGE. IT APPEARS ANOTHER BIG SYSTEM WITH STORMS AND HEAVY RAINFALL WILL DEVELOP AROUND THE MIDDLE OF NEXT WEEK. 13 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 04
Hazardous weather outlook, Apr 19, 8:07 PM CDT, 4 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 807 PM CDT TUE APR 19 2011 TNZ005>011-022>034-056>066-075-077>080-093>095-201030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 807 PM CDT TUE APR 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TONIGHT... A COLD FRONT WILL SWEEP ACROSS THE REGION LATE TONIGHT. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS FOR NORTHWEST MIDDLE TENNESSEE LATE THIS EVENING AND EARLY WEDNESDDAY MORNING. A SLIGHT RISK OF SEVERE THUNDERSTORMS REMAINS IN EFFECT ACROSS THE REST OF MIDDLE TENNESSEE TONIGHT...WITH A LINE OF STRONG TO POSSIBLY SEVERE STORMS. THE MAIN CONCERNS WITH SEVERE WEATHER WILL BE DAMAGING STRAIGHT LINE WINDS AND ISOLATED TORNADOES...MAINLY FOR LOCATIONS NORTH AND WEST OF THE NASHVILLE. PONDING OF WATER ON AREA ROADWAYS IS EXPECTED WITH HEAVY DOWNPOURS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR SOUTHERN MIDDLE TENNESSEE THROUGH NOON WEDNESDAY...AS THE COLD FRONT MOVES INTO NORTH ALABAMA WEDNESDAY AFTERNOON. .SPOTTER CALL TO ACTION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS WILL LIKELY BE NEEDED. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 04
In the hours before
Special weather statement, Apr 19, 7:56 PM CDT, 4 hours 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 756 PM CDT TUE APR 19 2011 TNZ005>011-022>034-056>066-075-077>080-093>095-200300- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN... WAVERLY...DICKSON...ASHLAND CITY...NASHVILLE...LEBANON... MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE... LIVINGSTON...JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD... FRANKLIN...BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO... WOODBURY...SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE... TULLAHOMA...MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER... WAYNESBORO...LAWRENCEBURG...PULASKI 756 PM CDT TUE APR 19 2011 ...SEVERE THUNDERSTORMS POSSIBLE LATE TONIGHT INTO WEDNESDAY... A STRONG COLD FRONT WILL MOVE INTO NORTHWEST MIDDLE TENNESSEE AROUND MIDNIGHT TONIGHT...WITH A LINE OF STRONG TO SEVERE THUNDERSTORMS EXPECTED. THE COLD FRONT WILL MOVE SOUTH AND EAST ACROSS THE REMAINDER OF THE MID STATE AFTER MIDNIGHT...AND THE CHANCE OF SEVERE WEATHER WILL CONTINUE. THE MAIN CONCERNS WITH SEVERE THUNDERSTORMS WILL BE DAMAGING STRAIGHT LINE WINDS AND ISOLATED TORNADOES...MAINLY FOR LOCATIONS NORTH AND WEST OF THE NASHVILLE. PONDING OF WATER ON AREA ROADWAYS IS EXPECTED WITH HEAVY DOWNPOURS. PLEASE STAY TUNED TO NOAA WEATHER RADIO AND YOUR LOCAL MEDIA OUTLETS FOR THE LATEST UPDATES ON THIS POTENTIAL SEVERE WEATHER SYSTEM ACROSS MIDDLE TENNESSEE. 04
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 12:03 AM CDT | Severe Thunderstorm Warning | OHX | Benton, Dickson, Hickman, Houston, Humphreys, Lewis and 3 more | 42 min |
| Apr 20, 12:21 AM CDT | Tornado Warning | OHX | Stewart | 24 min |
| Apr 20, 12:44 AM CDT | Tornado Warning | OHX | Montgomery, Stewart | 31 min |
| Apr 20, 12:49 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Giles, Hickman, Lawrence and 7 more | 41 min |
| Apr 20, 1:07 AM CDT | Tornado Warning | OHX | Montgomery, Robertson | 23 min |
| Apr 20, 1:28 AM CDT | Severe Thunderstorm Warning | OHX | Davidson, Jackson, Macon, Robertson, Smith, Sumner and 2 more | 47 min |
| Apr 20, 1:30 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Davidson, DeKalb, Giles, Lawrence and 7 more | 45 min |
| Apr 20, 1:32 AM CDT | Tornado Warning | OHX | Macon, Robertson, Sumner | 18 min |
| Apr 20, 2:09 AM CDT | Severe Thunderstorm Warning | OHX | Clay, Cumberland, DeKalb, Fentress, Jackson, Macon and 7 more | 36 min |
| Apr 20, 2:11 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, Cumberland, DeKalb, Giles and 8 more | 64 min |
| Apr 20, 3:11 AM CDT | Severe Thunderstorm Warning | OHX | Coffee, Cumberland, Fentress, Grundy, Overton, Putnam and 3 more | 49 min |
| Apr 20, 3:56 AM CDT | Severe Thunderstorm Warning | OHX | Lawrence, Lewis, Marshall | 34 min |
| Apr 20, 3:57 AM CDT | Severe Thunderstorm Warning | OHX | Lawrence, Lewis | 33 min |
| Apr 20, 4:05 AM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Lewis, Maury, Wayne | 25 min |
| Apr 20, 4:12 AM CDT | Areal Flood Advisory | OHX | Lawrence, Lewis, Perry, Wayne | 2 hr |
| Apr 20, 5:58 AM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Lewis, Maury | 22 min |
| Apr 20, 9:11 AM CDT | River Flood Advisory | OHX | Decatur, Hardin, Perry, Wayne | 6 days |
| Apr 20, 5:32 PM CDT | Severe Thunderstorm Warning | OHX | Wayne | 28 min |
| Apr 20, 5:56 PM CDT | Severe Thunderstorm Warning | OHX | Wayne | 19 min |
| Apr 20, 6:09 PM CDT | Severe Thunderstorm Warning | OHX | Lawrence, Lewis | 36 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.